MathSciNet Relay Station
MathSciNet bibliographic data
MR898332 20K10
Lane, Mark The balanced-projective dimension of $p$-local abelian groups. J. Algebra 109 (1987), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement